Only taken this for 3 days now and didn't sleep not even for a second last night , I was so tired but couldn't get to sleep , and my muscles are twitching like every couple of minutes is this a Normal side effect ??
How much are you on and when do you take it?
After 3-days on the prescribed dose these effects should start to ease off, I'd say another 48 hours and report it to the Dr, it may need more time to work for you, or, maybe a change is in order. It's up to the Dr who knows you best.
Hi, one of the side effects that should be reported to your doctor immediately is overactive reflexes:muscle twitching. Insomnia is an unusual side effect, and i'm sure will subside with time, but it is best to make an appointment with your doctor asap to discuss what you are experiencing...
- Fluoxetine Information for Consumers
- Fluoxetine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fluoxetine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 16 Nov 2018 • 6 answers
Updated 17 Dec 2016 • 2 answers
Updated 5 Feb 2017 • 2 answers
Updated 22 Apr 2018 • 1 answer
I’m 20 years old and I just started taking fluoxetine (Prozac) 10mg and my doctor also prescribed...
Posted 14 Dec 2018 • 0 answers